Skip to Main content Skip to Navigation
Journal articles

Numerical study of some iterative solvers for acoustics in unbounded domains

Abstract : The aim of this paper is to study some iterative methods, based on the domain decomposition approach to solve the acoustic harmonic wave propagation in an unbounded domain. We describe how our methodology applies to semi-infinite closed guides and to acoustic scattering problems. In both cases, we use some well-known transparent boundary conditions by imposing on a fictitious boundary a boundary condition by the means of a Fourier expansion. For numerical purposes, we propose an original algorithm based on a fixed-point technique applied to the problem set in the truncated domain. We will interprate this method as a domain decomposition solver which allows to state convergence results. The improvement brought by this method is a consequence of the sparsity presentation of the finite matrix system which is decomposed only once.
Document type :
Journal articles
Complete list of metadata
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Tuesday, January 26, 2016 - 10:56:38 AM
Last modification on : Wednesday, October 28, 2020 - 12:10:04 PM
Long-term archiving on: : Wednesday, April 27, 2016 - 1:20:21 PM


Publisher files allowed on an open archive




Nabil Gmati, Naouel Zrelli. Numerical study of some iterative solvers for acoustics in unbounded domains. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2006, Volume 4, 2006, pp.1-23. ⟨10.46298/arima.1849⟩. ⟨hal-01262050⟩



Record views


Files downloads